Show simple item record

contributor authorF. Esmaeelzadehen
contributor authorرجبعلی کامیابی گلen
contributor authorF. Esmaeelzadehfa
contributor authorRajab Ali Kamyabi Golfa
date accessioned2020-06-06T13:41:18Z
date available2020-06-06T13:41:18Z
date issued2018
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/3365090?show=full
description abstractLet G be a locally compact group and H be a closed subgroup of G. Consider the

homogeneous space G/H equipped with a strongly quasi invariant measure.We introduce

a square integrable representation of G/H and indicate the resolution of identity

and among other things, we find the reproducing kernel Hilbert space.
en
languageEnglish
titleOn the C.W.T on homogeneous spaces associated to Quasi invariant measureen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsHomogeneous space · Strongly quasi invariant measure · Square

integrable representation · Admissible wavelet · Continuous wavelet transform ·

Reproducing kernel Hilbert space
en
journal titleJournal of Pseudo-Differential Operators and Applicationsfa
pages487-494
journal volume9
journal issue3
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1069685.html
identifier articleid1069685


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record